# SDR COMA9860315

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 601R130001
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON, LOWER OUTER SKIN IS DAMAGED.  REPLACED AILERON.
